# SDR A6WA201040218

- Difficulty date: February 5, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 17,065 hours, 15,894 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Vane
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE THRUST REVERSER TOP CASCADE HAS 1 (EA) VANE GOUGED AND 1 (EA) VANE CRACKED.  REPAIRED 1 INCH CRACK & 1 GOUGE ON RT ENGINE T/R TOP CASCADE IAW DWG AW 78-30-0711-04.
